# SDR SWIA200717655

- Difficulty date: January 9, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 9,011 hours, 8,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY EXIT POD IN CEILING BULB INOP.  RELAMPED EMERGENCY LIGHT IAW AMM 33-51-00.  OPERATIONAL CHECKS GOOD.
